Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 635361, 6 pages
http://dx.doi.org/10.1155/2013/635361
Research Article

Characterizations of Ideals in Intermediate -Rings via the -Compactifications of

1Institute of Logic, Language, and Computation, Universiteit van Amsterdam, P.O. Box 94242, 1090 GE Amsterdam, The Netherlands
2Department of Mathematics, California State University, Long Beach, CA 90840, USA

Received 8 February 2013; Accepted 14 June 2013

Academic Editor: David Dobbs

Copyright © 2013 Joshua Sack and Saleem Watson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Gillman and M. Jerison, Rings of Continuous Functions, Springer, New York, NY, USA, 1976. View at MathSciNet
  2. L. Redlin and S. Watson, “Maximal ideals in subalgebras of C(X),” Proceedings of the American Mathematical Society, vol. 100, no. 4, pp. 763–766, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. L. Byun and S. Watson, “Prime and maximal ideals in subrings of C(X),” Topology and its Applications, vol. 40, no. 1, pp. 45–62, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. H. Byun, L. Redlin, and S. Watson, “Local bounded inversion in rings of continuous functions,” Commentationes Mathematicae, vol. 37, pp. 55–63, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Redlin and S. Watson, “Structure spaces for rings of continuous functions with applications to realcompactifications,” Fundamenta Mathematicae, vol. 152, no. 2, pp. 151–163, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Panman, J. Sack, and S. Watson, “Correspondences between ideals and z-filters for rings of continuous functions between C and C,” Commentationes Mathematicae, vol. 52, no. 1, pp. 11–20, 2012. View at Google Scholar · View at MathSciNet
  7. H. L. Byun, L. Redlin, S. Watson, and \, “A-compactications and rings of continuous functions between C and C,” Topological Vector Spaces, Algebras, and Related Areas, vol. 316, pp. 130–139, 1995. View at Google Scholar
  8. M. Mandelker, “Supports of continuous functions,” Transactions of the American Mathematical Society, vol. 156, pp. 73–83, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. L. Blair and A. W. Hager, “Extensions of zero-sets and of real-valued functions,” Mathematische Zeitschrift, vol. 136, pp. 41–52, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet